urologist-icon

Knee pain and ed.

Hello sir/mam I have a problem, Whenever i get erection than at the same time i feel pain in my leg joint. This was start 5 months ago, 'During foreplay with a girl i was going to come, so to stop that discharge i tightly strech my legs.' That was the starting point of my problem. Now whenever i masturbate i got huge pain in my legs. And now from 3 months i also feel ed problem. Before the streching my legs was alright and i also had very good erection. I am not able to found solution for the problem, so you please help me to whom i have to go. Urologist, neurologist, sexologist.
views-icons 13 Views Bookmark this Answer
Bookmark
v

Doctor Answers (1) on Knee pain and ed.

doctor profile image
Venkat Raghav Bangalore | General Physician
Answered
Hello... That's not a big problem .. Due to excitation you stretch your leg ...knee joint has number of ligaments and menisci .. Increased stretching force on them lead to sprain.. You stop stretching leg you don't get joint pain....have nutritious food , do yoga ,exercise .. It strength you body .. ...
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO